zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
He’s homotopy perturbation method for continuous population models for single and interacting species. (English) Zbl 1189.65171
Summary: He’s homotopy perturbation method is applied for obtaining approximate analytical solutions of continuous population models for single and interacting species. In comparison with existing techniques, this method is very straightforward, and the solution procedure is very simple. Also, it is highly effective in terms of accuracy and rapid convergence. Analytical and numerical studies are presented.
65L99Numerical methods for ODE
92D25Population dynamics (general)
34A45Theoretical approximation of solutions of ODE
[1]He, J. H.: Homotopy perturbation method for solving boundary value problems, Physics letters A 350, 87-88 (2006) · Zbl 1195.65207 · doi:10.1016/j.physleta.2005.10.005
[2]He, Jh.: A coupling method of a homotopy technique and a perturbation technique for non-linear problems, International journal of non-linear mechanics 35, 37-43 (2000) · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[3]He, Jh.: Homotopy perturbation technique, Computer methods in applied mechanics and engineering 178, 257-262 (1999)
[4]He, Jh.: Homotopy perturbation method: A new nonlinear analytical technique, Applied mathematics and computation 135, 73-79 (2003) · Zbl 1030.34013 · doi:10.1016/S0096-3003(01)00312-5
[5]Pamuk, S.: The decomposition method for continuous population models for single and interacting species, Applied mathematics and computation 163, 79-88 (2005) · Zbl 1062.92056 · doi:10.1016/j.amc.2003.10.052
[6]Pamuk, S.: An application for linear and nonlinear heat equations by Adomian’s decomposition method, Applied mathematics and computation 163, 89-96 (2005) · Zbl 1060.65653 · doi:10.1016/j.amc.2003.10.051
[7]Pamuk, S.: Solution of the porous media equation by Adomian’s decomposition method, Physics letters A 344, 184-188 (2005) · Zbl 1194.65148 · doi:10.1016/j.physleta.2005.06.068
[8]Murray, J. D.: Mathematical biology, (1993)
[9]Pamuk, S.: A review of some recent results for the approximate analytical solutions of non-linear differential equations, Mathematical problems in engineering 2009 (2009) · Zbl 1182.35011 · doi:10.1155/2009/202307
[10]Adomian, G.: Solving frontier problems of physics: the decomposition method, (1994)
[11]Adomian, G.: Solving frontier problems modelled by nonlinear partial differential equations, Computers mathematics with applications 22, No. 8, 91-94 (1991) · Zbl 0767.35016 · doi:10.1016/0898-1221(91)90017-X
[12]Wazwaz, A. M.; Gorguis, A.: Exact solutions for heat-like and wave-like equations with variable coefficients, Applied mathematics and computation 149, No. 1, 15-29 (2004) · Zbl 1038.65103 · doi:10.1016/S0096-3003(02)00946-3
[13]Wazwaz, A. M.: A reliable technique for solving the wave equation in an infinite one-dimensional medium, Applied mathematics and computation 92, 1-7 (1998) · Zbl 0942.65107 · doi:10.1016/S0096-3003(97)10037-6
[14]Ghorbani, A.: Beyond Adomian polynomials: he polynomials, Chaos, solitons and fractals 39, No. 3, 1486-1492 (2009) · Zbl 1197.65061 · doi:10.1016/j.chaos.2007.06.034
[15]Ghorbani, A.; Saberi-Nadjafi, J.: He’s homotopy perturbation method for calculating Adomian polynomials, International journal of nonlinear sciences and numerical simulation 8, No. 2, 229-232 (2007)